# SDR SWIA202002248763

- Difficulty date: December 9, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6003105719
- Condition: Cracked
- Location: Bs 282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 282 STRINGER 3LT IS CRACKED AT FASTENER HOLE.   (C-CHECK) RO 2/20/2020   REMOVED AND INSTALLED FABRICATED ANGEL AT FS282 STR 3L IAW CRJ200 SRM AND DWG.
